# SDR UIEA2019062194529

- Difficulty date: June 20, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 72,574 hours, 12,710 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Part number: 332337
- Condition: Disconnected
- Location: Fire Loop
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT ENG FIRE LOOP 1 STATUS MESSAGE.   T/S IAW FIM 26-11 FT 804,  FOUND WIRE AT FIRE LOOP TERMINAL DISCONNECTED. INSTALLED NEW TERMINAL  IAW SWPM 20-30-11. PERFORMED FIRE LOOP TEST IAW AMM 26-11-00, SYSTEM TEST NORMAL.
